# SDR CA131007008

- Difficulty date: September 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Heater
- Condition: Leaking
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SIGNIFICANT FUEL LEAK NOTED ON NR 1 ENGINE DURING GROUND OPERATIONS.  LEAK CONFIRMED AS CRACKED WELD ON OIL TO FUEL HEATER.
